# SDR AALA201708319021

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 73,960 hours, 11,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. COCKPIT EMERGENCY EXIT SIGN ASSY INOP. REPLACED FLIGHT DECK EMERGENCY EXIT SIGN ASSY IAW MM 33-51-01.
